# SDR REXA2013021200290

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 18,765 hours, 16,207 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BLUE CALL LIGHT ON CENTER CABIN EMERGENCY EXIT SIGN IS INOPERABLE.  REMOVED AND REPLACED BULB PN 6839 AS REQUIRED.  OPS CHECK GOOD.
